Singular Cauchy problem for the equation of flow of thin viscous films with nonlinear convection
AbstractFor multidimensional equations of flow of thin capillary films with nonlinear diffusion and convection, we prove the existence of a strong nonnegative generalized solution of the Cauchy problem with initial function in the form of a nonnegative Radon measure with compact support. We determine the exact upper estimate (global in time) for the rate of propagation of the support of this solution. The cases where the degeneracy of the equation corresponds to the conditions of “strong” and “weak” slip are analyzed separately. In particular, in the case of “ weak” slip, we establish the exact estimate of decrease in the $L^2$-norm of the gradient of solution. It is well known that this estimate is not true for the initial functions with noncompact supports.
How to Cite
Taranets, R. M., and A. E. Shishkov. “Singular Cauchy Problem for the Equation of Flow of Thin Viscous Films With Nonlinear Convection”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 2, Feb. 2006, pp. 250–271, http://umj.imath.kiev.ua/index.php/umj/article/view/3450.